# SDR ASAA2013122412228

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,687 hours, 41,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1010731
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT LIGHT BROKEN.  ACFT GROUNDED.  R & R L1 DOOR EXIT LIGHT ASSY, OPS CHECKED NORMAL, REF AMM 33-51-81.
